Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Are anti-depressants addictive and do they cause side effects?

Hi, I would like to know if Antidepresant tablets are addictive and do they have any side effects. I had visited a Sexologist for counselling. I have a normal Hormone levels and my Penile blood flow is also good.I am not depressed in spite of being deprived and lead a normal life. I am not sure if I should really be taking the antidepressant (fludac 10). Thanks in advance for your advise
Asked On : Mon, 8 Oct 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Ravim,
Although antidepressant is not addicting, but there is always some side effects with the use of any drugs. There are many documented side effects of Fludac 10 which you are going to take.
Some of the common side effects are in the form of sexual dysfunction, nausea, insomnia, somnolence , anorexia and anxiety. Sexual dysfunction with fludac is in the form of anorgasmia and reduced libido.
Now it is important that you have to take into the risk and benefit associated with taking the medication and have to disscus this with your doctor before you start taking this medication.

Since you told that every thing is within normal limits, than why you are thinking to take this medication??

Thanks and take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Antidepressants are not known to additive. They are often used for other functions other than their antidepressants effects such as pain,anxiety, premature ejaculation.
You can consider speaking to your doctor to find out the exact reason for the use of the antidepressant.

I hope this helps
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor